# SDR REXA2020042800549

- Difficulty date: April 4, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLAP HAS (2) DENTS IN CLOSE PROXIMITY ON BOTTOM SKIN OF FLAP AT APPROX W.S. 38.00. EACH DENT APPROX .1875"" DIA AND .010"" DEEP. (MARKED WITH TAPE)                                                   
REPAIRED DENTS ON L/H INBD FLAP IAW CRJ 900 SRM 57-52-01-201-001-A01 TYPE IV REPAIR. WVAC
